# SDR SWAA2024070197271

- Difficulty date: June 1, 2024
- Submitted: July 1, 2024
- Operation: Air carrier
- Aircraft: N8696E
- Make and model: Boeing 737-8H4
- Aircraft serial: 36678
- Aircraft time: 26,266 hours, 12,981 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 949
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN LONGITUDINAL FLOOR SUPPORT UPPER SURFACE CORROSION STA 949 RBL 49 WL 208. MRKD<[01] REMOVED AFT CABIN LONGITUDINAL FLOOR SUPPORT STA 949 RBL 49 WL 208 PER SRM 51-40-02;[02] BLENDED CORROSION AND WAS FOUND TO BE OUT OF LIMITS PER SRM 53-70-15-1A-1. ORIGINAL THICKNESS .080; REMAINING THICKNESS LESS THAN .041;[03] DRILLED UP REPLACEMENT INTERCOSTAL PER SRM 51-40-05.;[04] INSTALLED NEW FLOOR SUPPORT PER SRM 51-40-02;[05] C/W INSPECTION INSTALLED NEW FLOOR SUPPORT PER SRM 51-40-02
